International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 463-467
On certain classes of meromorphically starlike functions
Department of Applied Mathematics, National Fisheries University of Pusan, Pusan 608-737, Korea
Received 11 May 1993; Revised 14 April 1994
Copyright © 1995 Nak Eun Cho and Ji A. Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to introduce a new class of meromorphic
functions defined by a multiplier transformation and to investigate some properties for the class
Further we study integrals of functions in .